# SDR COEA2015081204807

- Difficulty date: August 12, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,105 hours, 30,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: S52176226250
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRIDGING CHECK COE & MINOR REPAIR.  AFT PAX DOOR, FWD SIDE OF VENT DOOR AREA HAS LEVEL 2 CORROSION ON CLIP.  REPLACED WITH OEM.
